# SDR FDEA201210053558

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB A300-57-6086 ACCOMPLISHMENT, DAMAGE FOUND IN HOLE "P" AT FRAME 47 RT SIDE.  DAMAGE WAS NOTED IN THE TEE AND SPAR. REMOVED NOMINAL FASTENER FROM HOLE "P" AT FRAME 47 RT SIDE, VERIFIED DAMAGE IN UPPER 2 LAYERS (TEE AND SPAR), OVERSIZED ALL FIVE LAYERS OF HOLE "P" TO 20.345MM.  NDT VERIFIED NO DAMAGE REMAINING IN HOLE IAW NTM 51-10-01.  FABRICATED ONE SHOULDERED, ONE COUNTERSUNK, AND THREE STRAIGHT BUSHINGS.  INSTALLED FIVE BUSHINGS IN HOLE "P", COUNTERDRILLED ALL FIVE BUSHINGS TO 14.275MM AND INSTALLED ONE NOMINAL FASTENER IN TRANSITION FIT.  ALL STEPS IAW EA 6-5710-157874.  COMPLIED WITH EA 6-5710-157874 PT 1 WINGS AD 2005-23-08.
